Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Recurrent ingrown toenails secondary to indinavir/ritonavir combination therapy
Autore:
James, CW; McNelis, KC; Cohen, DM; Szabo, S; Bincsik, AK;
Indirizzi:
Christiana Care Hlth Serv, HIV Community Program, Wilmington, DE 19801 USAChristiana Care Hlth Serv Wilmington DE USA 19801 ilmington, DE 19801 USA
Titolo Testata:
ANNALS OF PHARMACOTHERAPY
fascicolo: 7-8, volume: 35, anno: 2001,
pagine: 881 - 884
SICI:
1060-0280(200107/08)35:7-8<881:RITSTI>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
PROTEASE INHIBITORS; GREAT TOES; INDINAVIR; PARONYCHIA;
Keywords:
indinavir; ingrown toenails; ritonavir;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: James, CW Christiana Care Hlth Serv, HIV Community Program, 501 W 14th St,Wilmington, DE 19801 USA Christiana Care Hlth Serv 501 W 14th St Wilmington DE USA 19801
Citazione:
C.W. James et al., "Recurrent ingrown toenails secondary to indinavir/ritonavir combination therapy", ANN PHARMAC, 35(7-8), 2001, pp. 881-884

Abstract

OBJECTIVE: To report five cases of ingrown toenails (IGTN) associated withindinavir/ritonavir (IDV/RTV) combination therapy. CASE SUMMARY: The median onset of IGTN from initiation of IDV/RTV therapy was 18.4 weeks. Four patients previously received IDV, with one of these experiencing prior lGTN. All patients required surgical management of IGTN. All patients received virologic benefit from ongoing antiretroviral therapy,and the majority of patients elected to maintain IDV/RTV combination therapy. Two patients experienced recurrent IGTN while receiving ongoing IDV/RTVcombination therapy. DISCUSSION: IGTN and paronychia have previously been reported with IDV andlamivudine. IGTN in patients with HIV infection is more likely to present acutely, involve more digits, and require surgical management. IDV increases retinoic acid signaling and, based on elevated IDV concentrations from concomitant RTV therapy, the risk of lGTN may be increased in patients receiving IDV/RTV combination therapy. CONCLUSIONS: With the increasing popularity of IDV/RTV combination therapy, clinicians should be aware of the potential increase in frequency of dose-related toxicities including IGTN. Evaluation of hands and feet on physical examination should be recommended for all patients being treated with lamivudine and IDV, especially when used in combination with RTV.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 04:32:52